# SDR DL76S061053

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,533 hours, 28,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31621
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED IN THE FUSELAGE SKIN AT FS 654 +22 TO +66 AND STR 3R - 4R THAT RESULTED IN TWO SRM REPAIRS 4.875" APART.  A DTA WAS ACCOMPLISHED AND THE INSPECTION REQUIREMENTS WERE IMPLEMENTED PER ERA 459157-14.
